The Annals of Statistics

Optimal Stopping Times for Detecting Changes in Distributions

George V. Moustakides

Full-text: Open access

Abstract

It is shown that Page's stopping time is optimal for the detection of changes in distributions, in a well defined sense. This work is a generalization of an existing result where it was shown that Page's stopping time is optimal asymptotically.

Article information

Source
Ann. Statist., Volume 14, Number 4 (1986), 1379-1387.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350164

Digital Object Identifier
doi:10.1214/aos/1176350164

Mathematical Reviews number (MathSciNet)
MR868306

Zentralblatt MATH identifier
0612.62116

JSTOR
links.jstor.org

Keywords
62E Stopping times detection of changes sequential analysis

Citation

Moustakides, George V. Optimal Stopping Times for Detecting Changes in Distributions. Ann. Statist. 14 (1986), no. 4, 1379--1387. doi:10.1214/aos/1176350164. https://projecteuclid.org/euclid.aos/1176350164


Export citation